Partial homogenization of discrete models

Author: Etoughe M. Betoue   Panasenko G.  

Publisher: Taylor & Francis Ltd

ISSN: 0003-6811

Source: Applicable Analysis, Vol.87, Iss.12, 2008-12, pp. : 1425-1442

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

This article is devoted to the approximation of discrete models by semi-discrete (and semi-continuous) models. The partial homogenization method is applied to this end. The interface conditions between the discrete part and the continuous part are discussed. The error estimates for the solutions of discrete and semi-discrete models are proved.